# SDR YENA20131130237

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 4,723 hours, 1,389 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 5915
- Condition: Failed
- Location: Right
- Part time: 4,726 hours, 1,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO SIGNIFICANT VIBRATION DURING CLIMBOUT AND CRUISE.  ALL SPEEDS, ATTITUDES ON FLT CONTROL PAGE RT AILERON APPEARS TO BE OSCILLATING.  SURVEY FORM COMPLETED, AILERON SERVO CONTROLS - ELAC 2.  TECH CONFIRMED THAT THE RT AILERON SERVO CONTROL IS CAUSING VIBRATION AND AILERON OSCILLATION.  R & R RT AILERON SERVO CONTROL, 33CEH, IAW AMM 27-14-51.  OPS/LEAK CHECK GOOD.  AILERON DAMPING TEST OK.
